# SDR DALA2017120708500

- Difficulty date: December 6, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 58,523 hours, 21,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 3c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 0327553) EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:03C / SEAT MOUNTED EMERGENCY LIGHTS. RESEATED LIGHT AT 3C.
